Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Completeness of First Degree Weakly Aggregative Modal Logics

Peter Apostoli
Journal of Philosophical Logic
Vol. 26, No. 2 (Apr., 1997), pp. 169-180
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226607
Page Count: 12
  • Download ($43.95)
  • Cite this Item
On the Completeness of First Degree Weakly Aggregative Modal Logics
Preview not available

Abstract

This paper extends David Lewis' result that all first degree modal logics are complete to weakly aggregative modal logic by providing a filtration-theoretic version of the canonical model construction of Apostoli and Brown. The completeness and decidability of all first-degree weakly aggregative modal logics is obtained, with Lewis's result for Kripkean logics recovered in the case k = 1.

Page Thumbnails

  • Thumbnail: Page 
[169]
    [169]
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180